# SDR ASAA2023090745042

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 56,970 hours, 16,846 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4464
- Condition: Failed
- Location: Right Fuel Qty
- Part time: 982 hours, 327 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 FUEL QTY INDICATOR HAS 'FAIL" MESSAGE. ALL FUEL QTY IS ACCURATE NO GAUGE ISSUES. GROUNDED - YES. (RESOLVED ON W/O: 1968961 TASKCARD: N/R-00003 ) REMOVED #1 REFUELING QTY INDICATOR PER AMM 28-41-61-000-801. INSTALLED #1 REFUELING QTY INDICATOR PER AMM 28-41-61-400-801 PERFORMED OPS TEST PER AMM 28-41-61-400-801 PARA G. OPS TEST IS GOOD. INSTALLED/REMOVED 3 MIG-51A TAGS. A/C RELEASED FROM MEL 28-12B MAINTANENCE PROCEDURES WERE NOT APPLIED. C/N 07040589 REMOVED. SEAMC ANDY NOTIFIED.
